JournalsrmiVol. 25, No. 3pp. 1055–1088

Uniform estimates for paraproducts and related multilinear multipliers

  • Frédéric Bernicot

    Université Paris-Sud, Orsay, France
Uniform estimates for paraproducts and related multilinear multipliers cover
Download PDF

Abstract

In this paper, we prove some uniform estimates between Lebesgue and Hardy spaces for operators closely related to the multilinear paraproducts on Rd\mathbb{R}^d. We are looking for uniformity with respect to parameters, which allows us to disturb the geometry and the metric on Rd\mathbb{R}^d.

Cite this article

Frédéric Bernicot, Uniform estimates for paraproducts and related multilinear multipliers. Rev. Mat. Iberoam. 25 (2009), no. 3, pp. 1055–1088

DOI 10.4171/RMI/589